# SDR MTNA201209290001

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- Aircraft time: 24,569 hours, 26,127 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF OF FLIGHT 8553 MSP-DLH THE NOSE TIRE SEPARTED FROM THE AIRCRAFT.  THE CREW DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED IN DLH WITH NO FURTHER INCIDENTS.
